# SDR SWAA2016031449870

- Difficulty date: February 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460U47
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING R22. 547 AILERON WIPER WEB SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
